Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Taking hormone therapy to increase hormone content, produce semen alot while masturbating, stopped injection, not getting semen now, Reason?

Hello doctor,my name is george. I am married. I have been taking hormone therapy to increase my hormone content. Like i used to take gonal injection 3 times a week for 2 months. I just stopped taking the injection since last week. when i was taking the injection,i used to produce semen a lot during masturbation. But this week when i tried masturbating, i used to get the precum but not the semen. What can be the reason? Looking forward to your response.
Regards,
George
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
General & Family Physician 's  Response
Hi, of course as you are taking the harmones, you had increase in all respects, and when stopped the periferal effects has ceased, and the rest may be continuing.
Besides medicines, you take more of green leafy vegetables, pulses, sprouts, and protein rich foods. Thank you.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor